# SDR W8PA970579

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE AND CORROSION ON SEAT TRACK AT BS 620- BS 630, RBL 46, WL 209.  REMOVED .026 INCH MATERIAL PER SRM 53-00-52.  REPLACED SEAT TRACK FROM BS 567-638, RBL 46.  (M)
